Journal of Graph Theory

Cover image for Vol. 70 Issue 1

May 2012

Volume 70, Issue 1

Pages 1–120

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Overlap number of graphs (pages 10–28)

      Daniel W. Cranston, Nitish Korula, Timothy D. LeSaulnier, Kevin G. Milans, Christopher J. Stocker, Jennifer Vandenbussche and Douglas B. West

      Article first published online: 18 FEB 2011 | DOI: 10.1002/jgt.20596

    2. Packing of graphic n-tuples (pages 29–39)

      Arthur H. Busch, Michael J. Ferrara, Stephen G. Hartke, Michael S. Jacobson, Hemanshu Kaul and Douglas B. West

      Article first published online: 23 MAR 2011 | DOI: 10.1002/jgt.20598

    3. Walks and paths in trees (pages 54–66)

      Béla Bollobás and Mykhaylo Tyomkyn

      Article first published online: 4 MAR 2011 | DOI: 10.1002/jgt.20600

    4. Automorphism group and diameter of a graph (pages 80–91)

      P. Dankelmann, D. Erwin, S. Mukwembi, B. G. Rodrigues, E. Mwambene and G. Sabidussi

      Article first published online: 15 MAR 2011 | DOI: 10.1002/jgt.20602

SEARCH

SEARCH BY CITATION